Finitistic dimension and Ziegler spectrum

Krause H (1998)
Proceedings of the American Mathematical Society 126(4): 983-987.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
Given a two-sided artinian ring Lambda, it is shown that the Ziegler spectrum of Lambda forms a test class for certain homological properties of Lambda. We discuss the finitistic dimension of Lambda, Nunke's condition, and also the relation between the big and the little finitistic dimension.
Erscheinungsjahr
1998
Zeitschriftentitel
Proceedings of the American Mathematical Society
Band
126
Ausgabe
4
Seite(n)
983-987
ISSN
0002-9939
Page URI
https://pub.uni-bielefeld.de/record/1626108

Zitieren

Krause H. Finitistic dimension and Ziegler spectrum. Proceedings of the American Mathematical Society. 1998;126(4):983-987.
Krause, H. (1998). Finitistic dimension and Ziegler spectrum. Proceedings of the American Mathematical Society, 126(4), 983-987. doi:10.1090/S0002-9939-98-04170-7
Krause, H. (1998). Finitistic dimension and Ziegler spectrum. Proceedings of the American Mathematical Society 126, 983-987.
Krause, H., 1998. Finitistic dimension and Ziegler spectrum. Proceedings of the American Mathematical Society, 126(4), p 983-987.
H. Krause, “Finitistic dimension and Ziegler spectrum”, Proceedings of the American Mathematical Society, vol. 126, 1998, pp. 983-987.
Krause, H.: Finitistic dimension and Ziegler spectrum. Proceedings of the American Mathematical Society. 126, 983-987 (1998).
Krause, Henning. “Finitistic dimension and Ziegler spectrum”. Proceedings of the American Mathematical Society 126.4 (1998): 983-987.